# SDR ASAA2016081317710

- Difficulty date: August 13, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 14,726 hours, 4,718 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HGS AUTOLAND APPROACH WARNING.  ACFT GROUNDED.  PERFORMED LAND VERIFY BITE NR 49 WITH NO FAULTS.
